| Catalog Number |
COV-S23010H2 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer contacted for a refund/ replacement through amazon, but no response was provided.
Event or Problem Description
Parent has given feedback that their preschooler has falsely tested positive during two different periods in a matter of 30 days.